# SDR LR7A2013092000711

- Difficulty date: September 20, 2013
- Submitted: September 21, 2013
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 38,900 hours, 16,239 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK,  FOUND RT WING OTBD FLAP T/E CRACKED AT OTBD JACKSCREW AREA, FLAP STA 225, UPPER SURFACE.  REPAIRED IAW SMP583, SRM FIG 51-140-12, NR N22.
